Global solution of the system of wave and Klein-Gordon equations

Research output: Contribution to journalArticle

31 Citations (Scopus)
Original languageEnglish
Pages (from-to)683-698
Number of pages16
JournalMathematische Zeitschrift
Volume203
Issue number1
DOIs
Publication statusPublished - 1990 Jan
Externally publishedYes

Fingerprint

Klein-Gordon Equation
Global Solution

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Global solution of the system of wave and Klein-Gordon equations. / Gueorguiev, Vladimir Simeonov.

In: Mathematische Zeitschrift, Vol. 203, No. 1, 01.1990, p. 683-698.

Research output: Contribution to journalArticle

@article{7c8e7cbc497447a8ab5c9c72c805c9b4,
title = "Global solution of the system of wave and Klein-Gordon equations",
author = "Gueorguiev, {Vladimir Simeonov}",
year = "1990",
month = "1",
doi = "10.1007/BF02570764",
language = "English",
volume = "203",
pages = "683--698",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Global solution of the system of wave and Klein-Gordon equations

AU - Gueorguiev, Vladimir Simeonov

PY - 1990/1

Y1 - 1990/1

UR - http://www.scopus.com/inward/record.url?scp=51249175497&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249175497&partnerID=8YFLogxK

U2 - 10.1007/BF02570764

DO - 10.1007/BF02570764

M3 - Article

VL - 203

SP - 683

EP - 698

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -